advertisement
Question
Posted by: Ali | 2011/09/09

2month injection

Hello, if anyone can assit me i would greatly appreciate it.

Please note that if i should go this month, then it would be my third time going for the 2month injection. within the 5months that im on the injection i had my periods very funny, i would bleed for 7days then it stops then it start all over again after 3days. then i will have my period for 15days straight, august i got my period teh 19/08 then it only stopped the 03/09, now i see that i''m starting to bleed again(09/09/11) is this normal, what is my body just adjusting to the injection or what is it something to concerned about. I told the nurse and she gave me a tablet that i should take but they don''t alos tell me why this is so. everything is related to stress nowadays.
please help!
tahnking you all in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This sort of itrregular bleeding happens to some women on the injection. Itb probably means that the injection does not agree with you and you should consider a different form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/09/15

This sort of itrregular bleeding happens to some women on the injection. Itb probably means that the injection does not agree with you and you should consider a different form of contraception.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement